Null controllability of semilinear degenerate parabolic equations in bounded domains

Autor: Piermarco Cannarsa, Genni Fragnelli
Jazyk: angličtina
Rok vydání: 2006
Předmět:
Zdroj: Electronic Journal of Differential Equations, Vol 2006, Iss 136, Pp 1-20 (2006)
Druh dokumentu: article
ISSN: 1072-6691
Popis: In this paper we study controllability properties for semilinear degenerate parabolic equations with nonlinearities involving the first derivative in a bounded domain of R. Due to degeneracy, classical null controllability results do not hold in general. Thus we investigate results of 'regional null controllability', showing that we can drive the solution to rest at time T on a subset of the space domain, contained in the set where the equation is nondegenerate.
Databáze: Directory of Open Access Journals